# SDR CA961028002

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Body
- Part number: 19501100
- Condition: Mis Manufactued
- Location: Flap Selector
- Component: Syncro, SKA1943A
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THIRD BATCH (5 EACH) OF FLAP SELECTOR VALVE BODIES REJECTED BECAUSE THE THREADS IN THE PORTS (A) ARE EXCESSIVELY LONG CAUSING 'O' RINGS TO REST ON THE LAST THREAD RATHER THAN THE SMOOTH WALL OF THE BORE. THIS RESULTS IN EXTERNAL LEAKAGE OF HYDRAULIC FLUID AND CONTAMINATION OF THE COCKPIT AREA ANYTIME SELECTION IS MADE. BRAD NOTIFIED. CORRECTIVE ACTION PENDING.
